MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II UNIVERSAL GLENOID BASEPLATE IMPACTOR

TORNIER S.A.S. AEQUALIS REVERSED II UNIVERSAL GLENOID BASEPLATE IMPACTOR
Model Number GLENOID BASEPLATE IMPACTOR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Tightening bolt on inner rod had stripped threads.Making it impossible to assemble with impactor handle.Therefore making it impossible to attach the baseplate to the impactor.Surgeon tried to assemble the impactor with vise grips without success.No back-up device was available.The surgeon had to hold the baseplate tight with his fingers while hammering the impactor.This caused a 20 minute delay.
 
Additional Manufacturer Narrative
Corrections: please refer to d9/h3 product available to stryker ; h4 manufacturing date ; h6 method code, results code, conclusion code, and health impact code.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device discarded.
 
Event or Problem Description

Brand Name
AEQUALIS REVERSED II UNIVERSAL GLENOID BASEPLATE IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key12004247
Report Number3000931034-2021-00280
Device Sequence Number14335041
Product Code HWA
UDI-Device Identifier03700386968969
UDI-Public03700386968969
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberGLENOID BASEPLATE IMPACTOR
Device Catalogue NumberMWB138
Device Lot Number10B803
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown